# SDR 200420

- Difficulty date: November 4, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N544BC
- Make and model: Dhav DHC8201
- Aircraft serial: 547
- Aircraft time: 8,325 hours, 9,445 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Obstructed
- Location: Alt Extension
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(PIREP) AFTER DEPARTURE, UNSAFE GEAR LIGHT AND GEAR GEAR RETRACTED NORMAL BY ITSELF SHORTLY AFTER WHILE CREW DOING CHECKLIST.  NORMAL GEAR EXTENSION ACCOMPLISHED.  RETURN FOR LANDING.  PUSHED ALL DOORS TO RESET GEAR.  MX INSPECTED LANDING GEAR SYSTEM, FOUND INTERIOR PANEL OBSTRUCTING ALTERNATE EXTENSION DOOR.  RESECURED PANEL AND CLOSED ALTERNATE EXTENSION DOOR.  POST MAINTENANCE CHECK FLIGHT SATISFACTORY.
